# SDR Y2PA96025

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AA
- Make and model: Amd FALCON
- Aircraft serial: 26
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 11,525 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DENT IN LEFT FORWARD FUSELAGE SKIN, 45 INCHES AFT OF FRAME NR ZERO (1 INCH BY 1 INCH).  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED FILLER AND REPAIR DOUBLER PER F20 SRM 51-10-21 AND USA JET ENGINEERING AUTHORIZATION NR 96-53-03.  PART TOTAL CYCLES, 9,307.  (X)
